Some results on sn-k fractional factorial designs with minimum aberration or optimal moments

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Some results on sn-k fractional factorial designs with minimum aberration or optimal moments

TitleSome results on sn-k fractional factorial designs with minimum aberration or optimal moments
Publication TypeJournal Article
Year of Publication1991
AuthorsChen, J, Wu, CFJ
JournalThe Annals of Statistics
Pagination1028–1041